I'm indika from Sri lanka and i have a daughter of 7 1/2 years old.She underwent a heart surgery ,when she was 1 1/2 months old and she is not taking any medicine except multi vitamines.Before 1 1/2 years back suddenly she got a seizure and she was admitted to the hospital for about 1 week.After she discharged from the hospital doctor prescribed to her to take Sodium Valporine 200 mg 2 times a day for 2 years.I want to know whether she will get a Seizure once we stopped the treatment and will there be any bad side effects of taking this medicine for long time...!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.